Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2022, 5:02 PM CDT for Waushara County, Wisconsin. It was in force for 60 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 5:02 PM CDT (22:02 UTC)
- Expired
- Jun 15, 2022, 6:02 PM CDT
- In force
- 60 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Waushara County, WI
The radar
The Green Bay radar (KGRB), 104 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:18 PM CDT | TSTM WND DMG | 6 Nne Westfield, WI | DELAYED REPORT: TIME ESTIMATED ON RADAR. ENTIRE STAND OF PINE TREES LEVELED WITH NEARLY EVERY TREE EITHER SNAPPED OR UPROOTED. |
| Jun 15, 5:22 PM CDT | TSTM WND DMG | 2 Wsw Coloma, WI | TREES AND POWERLINES DOWN. |
| Jun 15, 5:25 PM CDT | TSTM WND DMG | 3 W Coloma, WI | TREE LIMBS DOWN. |
| Jun 15, 5:28 PM CDT | TSTM WND GST 66 | Wautoma, WI | |
| Jun 15, 5:28 PM CDT | TSTM WND GST 66 | Wautoma, WI | CORRECTS PREVIOUS TSTM WND GST REPORT FROM WAUTOMA. |
| Jun 15, 5:30 PM CDT | TSTM WND DMG | 1 N Wautoma, WI | TREES DOWN. SHINGLES BLOWN OFF HOUSES. |
| Jun 15, 5:32 PM CDT | TSTM WND DMG | 1 Wnw Silver Lake, WI | TREES UPROOTED OR SNAPPED. A ROOF BLOWN OFF. |
| Jun 15, 5:37 PM CDT | TSTM WND DMG | 4 W Wautoma, WI | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 15, 5:39 PM CDT | TSTM WND DMG | 3 Wnw Wautoma, WI | TREE AND POWER LINES DOWN. |
| Jun 15, 5:39 PM CDT | TSTM WND GST 70 | Redgranite, WI | |
| Jun 15, 5:40 PM CDT | TSTM WND DMG | 2 Wnw Wautoma, WI | TREES AND POWER LINES DOWN. |
| Jun 15, 5:41 PM CDT | TSTM WND DMG | 1 W Wautoma, WI | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| Jun 15, 5:41 PM CDT | TSTM WND DMG | 2 Ssw Auroraville, WI | TREE LIMBS DOWN. |
| Jun 15, 5:43 PM CDT | TORNADO | West Bloomfield, WI | EF1 TORNADO. NO INJURIES OR FATALITIES. TIME ESTIMATED OFF RADAR. MORE DETAILS TO FOLLOW. |
| Jun 15, 5:44 PM CDT | TSTM WND DMG | 2 Sse Pine River, WI | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| Jun 15, 5:47 PM CDT | TSTM WND DMG | 3 E West Bloomfield, WI | NWS DAMAGE SURVEY FOUND SHINGLES OFF BARN ROOF. ESTIMATED 75 MPH WINDS. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:28 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1556 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
217 WUUS53 KGRB 152202 SVRGRB WIC137-152315- /O.NEW.KGRB.SV.W.0033.220615T2202Z-220615T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Green Bay WI 502 PM CDT Wed Jun 15 2022 The National Weather Service in Green Bay has issued a * Severe Thunderstorm Warning for... Waushara County in central Wisconsin... * Until 615 PM CDT. * At 501 PM CDT, severe thunderstorms were located along a line extending from near New Rome to near Friendship to 10 miles south of Adams, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Plainfield, Wautoma, Napowan Scout Camp and Redgranite. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. A Tornado Watch remains in effect until 1000 PM CDT for central and northeastern Wisconsin. && LAT...LON 4425 8959 4424 8889 4398 8889 4398 8960 TIME...MOT...LOC 2201Z 252DEG 30KT 4424 8977 4402 8973 4380 8980 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Kurimski
3 follow-up statements
022
WWUS53 KGRB 152232 RRA
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
532 PM CDT Wed Jun 15 2022
WIC137-152315-
/O.CON.KGRB.SV.W.0033.000000T0000Z-220615T2315Z/
Waushara WI-
532 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WAUSHARA COUNTY...
At 532 PM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Napowan Scout Camp to near Wautoma to
6 miles northwest of Princeton, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Redgranite around 540 PM CDT.
Other locations impacted by these severe thunderstorms include
Saxeville, Mount Morris, Auroraville, Wild Rose, Borth, Silver Lake,
Spring Lake, Lohrville, Heffron and Pine River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
northeastern Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8889 4398 8889 4398 8942 4425 8949
TIME...MOT...LOC 2232Z 266DEG 47KT 4412 8933 4406 8923 4394 8919
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Bersch099
WWUS53 KGRB 152248
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
548 PM CDT Wed Jun 15 2022
WIC137-152315-
/O.CON.KGRB.SV.W.0033.000000T0000Z-220615T2315Z/
Waushara WI-
548 PM CDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WAUSHARA COUNTY...
At 548 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Waupaca to near Lake Poygan to 7
miles northeast of Berlin, moving northeast at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe thunderstorms will remain over mainly rural areas of
eastern Waushara County, including the following locations...
Saxeville, Pine River, Poy Sippi, Auroraville, Tustin, West
Bloomfield and Borth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8889 4398 8889 4398 8908 4424 8915
TIME...MOT...LOC 2248Z 241DEG 52KT 4424 8903 4418 8893 4406 8889
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Bersch876
WWUS53 KGRB 152302
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
602 PM CDT Wed Jun 15 2022
WIC137-152312-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-220615T2315Z/
Waushara WI-
602 PM CDT Wed Jun 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with these thunderstorms.
A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4424 8889 4398 8889 4398 8908 4424 8915
TIME...MOT...LOC 2301Z 252DEG 30KT 4427 8888 4421 8878 4409 8874
$$
BerschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:36 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 15, 2:36 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 236 PM CDT Wed Jun 15 2022 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Thursday Issued at 235 PM CDT Wed Jun 15 2022 Showers and thunderstorms are currently developing to the west of the cwa, and even in the western cwa, early this afternoon ahead of an approaching cold front. Although these storms are currently not severe, the aforementioned cold front is expected to overcome the capping inversion in place. Once this occurs, thunderstorms will have sufficient ingredients for severe weather as SBCAPE values are 2-3 J/g along with steep mid level lapse rates and very strong winds just off the surface. If storms are discrete and supercellular 0-1 km shear values of 15 to 20 knots will be sufficient for some tornadoes. If storms coalesce into a more linear mode, as suggested by the hi-res models shortly after discrete cells form, 0-3 km shear values around 30 knots from the southwest will raise the threat for QLCS tornadoes if any part of the line becomes normal to these shear vectors. Given all these parameters in place, all severe weather modes are on the table through this evening with damaging winds, large hail, and a few tornadoes possible. In addition to severe weather, flash flooding will be possible as PWAT values soar to 1.5 to 2 inches. Although storms are not expected to be slow moving, the southern portion of portions of central and east-central Wisconsin received 1 to 2 inches of rain during the last 2 days. This would pose an increased threat for flooding across these areas as soil moisture is already fairly high. The storms should exit the area late this evening, with clearing skies during the overnight hours. A tight pressure gradient on Thursday will cause surface winds to increase precipitously during the morning hours, gusting to 40 mph or more at times during the day on Thursday. Although temperatures will still be warm on Thursday with highs in the 80s, dew points falling into the 50s will make for a more pleasant day across the area. .LONG TERM...Thursday Night Through Wednesday Issued at 235 PM CDT Wed Jun 15 2022 High pressure will keep the weather dry to end the work week and into the first part of the weekend as temperatures return to more seasonable levels. Isentropic lift ahead of a warm front could bring some showers and isolated thunderstorms late in the weekend. Instability looks to be fairly limited; therefore, mainly showers and a few thunderstorms are expected. Temperatures will soar behind the departing warm front for the early part of next week, as highs soar back into the 90s away from Lake Michigan. Some weak shortwaves tracking around the periphery of the upper level ridge across the western Great Lakes could bring some isolated to scattered thunderstorm to the region at times during the early part of the week; however exact timing of these features is problematic at best this far out. A cold front will track through the region late Tuesday into early Wednesday as the upper level ridge breaks down. This will allow for additional isolated to scattered showers and thunderstorm through the middle part of the week as temperatures moderate a bit back into the 80s for Wednesday. && .AVIATION...for 18Z TAF Issuance Issued at 1201 PM CDT Wed Jun 15 2022 An organized line of strong to severe storms is expected to form this afternoon ahead of a cold front and track east through the region through the evening hours. Some storms could produce very strong winds and large hail as they move across the region. Outside of the convective activity there should be VFR conditions. The showers and thunderstorms will exit eastern Wisconsin by late evening, with clearing skies overnight. Clear skies are expected Thursday, but with southwest winds at 20 to 30 knots with gusts over 40 knots possible. The strong winds will produce mechanical turbulence and could produce crosswind issues on some runways. STrong low level winds will cause LLWS late tonight and Thursday morning at all of the TAF sites. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Kurimski AVIATION.......Kurimski
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 154 PM CDT Wed Jun 15 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 154 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely this afternoon and evening. Damaging winds, large hail, torrential rain, and isolated tornadoes are the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Southwest winds gusting over 40 mph could produce minor tree or power line damage on Thursday. Occasional thunderstorms are possible next week, but it is too early to pin down specific timing. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. LMZ521-522-541>543-161900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 154 PM CDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected late this afternoon and evening. Strong to severe storms are likely, with strong winds, large hail, and isolated waterspouts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Small Craft Advisory is in effect for southwest winds gusting to around 30 knots Thursday. Occasional thunderstorms are possible next week. Any thunderstorm would pose a hazard to mariners. Kurimski
In the hours before
Special weather statement, Jun 15, 12:59 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1259 PM CDT Wed Jun 15 2022
WIZ035-036-151845-
Wood WI-Portage WI-
1259 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southern Wood and
central Portage Counties through 145 PM CDT...
At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Necedah, or 20 miles northeast of Tomah, moving
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Wazeecha and Whiting.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4466 8957 4433 8924 4424 8946 4425 9032
TIME...MOT...LOC 1756Z 240DEG 49KT 4415 9016
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
UhlmannSpecial weather statement, Jun 15, 3:57 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Green Bay WI
357 PM CDT Wed Jun 15 2022
WIZ010-018-152130-
Oneida WI-Lincoln WI-
357 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of Lincoln and
southwestern Oneida Counties through 430 PM CDT...
At 357 PM CDT, Doppler radar was tracking a strong thunderstorm over
New Wood Wildlife Area, or 23 miles northeast of Medford, moving
northeast at 55 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Birch Trails Girl Scout Camp around 405 PM CDT.
Tomahawk and Gilbert around 415 PM CDT.
Other locations in the path of this storm include Harrison, Woodboro
and Rhinelander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Wisconsin.
&&
LAT...LON 4567 9004 4568 8945 4547 8937 4547 8943
4525 8943 4517 9004
TIME...MOT...LOC 2057Z 240DEG 49KT 4533 8996
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
UhlmannSpecial weather statement, Jun 15, 4:25 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
425 PM CDT Wed Jun 15 2022
WIZ018-030-152200-
Marathon WI-Lincoln WI-
425 PM CDT Wed Jun 15 2022
...Strong thunderstorms crossing central WI will impact portions of
southern Lincoln and western Marathon Counties through 500 PM CDT...
At 425 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Colby, or 20 miles west of Wausau, moving northeast at
50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Merrill and Council Grounds State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.
&&
LAT...LON 4503 9031 4504 9020 4512 9019 4512 9005
4528 9004 4530 8950 4469 8976 4469 9032
TIME...MOT...LOC 2125Z 208DEG 50KT 4486 9005
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
UhlmannSpecial weather statement, Jun 15, 4:36 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
436 PM CDT Wed Jun 15 2022
WIZ005-010-011-018-152215-
Vilas WI-Oneida WI-Forest WI-Lincoln WI-
436 PM CDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, northwestern Forest, southeastern Vilas and eastern Oneida
Counties through 515 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rhinelander, moving northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Headwaters Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.
&&
LAT...LON 4605 8887 4577 8867 4572 8868 4572 8864
4564 8858 4546 8950 4584 8969 4610 8899
TIME...MOT...LOC 2135Z 237DEG 32KT 4567 8937
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
UhlmannThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:38 AM CDT | Special Weather Statement | GRB | Marathon, Wood | 37 min |
| Jun 15, 3:03 AM CDT | Gale Watch | GRB | 12 hr | |
| Jun 15, 3:41 AM CDT | Special Weather Statement | GRB | Marathon | 49 min |
| Jun 15, 4:17 AM CDT | Special Weather Statement | GRB | Langlade | 28 min |
| Jun 15, 4:21 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Shawano | 39 min |
| Jun 15, 4:56 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida | 34 min |
| Jun 15, 5:16 AM CDT | Special Weather Statement | GRB | Vilas | 44 min |
| Jun 15, 5:52 AM CDT | Special Weather Statement | GRB | Forest | 23 min |
| Jun 15, 5:56 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 19 min |
| Jun 15, 12:59 PM CDT | Special Weather Statement | GRB | Portage | 46 min |
| Jun 15, 3:07 PM CDT | Small Craft Advisory | GRB | 31 hr | |
| Jun 15, 3:57 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Jun 15, 4:19 PM CDT | Tornado Warning | GRB | Wood | 26 min |
| Jun 15, 4:25 PM CDT | Special Weather Statement | GRB | Marathon | 35 min |
| Jun 15, 4:36 PM CDT | Special Weather Statement | GRB | Forest, Oneida | 39 min |
| Jun 15, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 57 min |
| Jun 15, 4:57 PM CDT | Tornado Warning | GRB | Langlade, Lincoln, Marathon | 33 min |
| Jun 15, 4:59 PM CDT | Tornado Warning | GRB | Portage, Wood | 31 min |
| Jun 15, 5:13 PM CDT | Tornado Warning | GRB | Waushara | 32 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Shawano, Waupaca | 38 min |
| Jun 15, 5:28 PM CDT | Tornado Warning | GRB | Langlade, Marathon | 32 min |
| Jun 15, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 65 min |
| Jun 15, 5:41 PM CDT | Tornado Warning | GRB | Menominee, Shawano | 19 min |
| Jun 15, 5:49 PM CDT | Tornado Warning | GRB | Outagamie, Waupaca, Waushara | 26 min |
| Jun 15, 5:54 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Winnebago | 36 min |
| Jun 15, 5:56 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 34 min |
| Jun 15, 5:58 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Outagamie, Shawano, Waupaca | 32 min |
| Jun 15, 5:59 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 15, 6:01 PM CDT | Tornado Warning | GRB | Forest, Langlade, Oconto | 29 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more | 45 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Brown, Outagamie | 28 min |
| Jun 15, 6:17 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 28 min |
| Jun 15, 6:23 PM CDT | Special Weather Statement | GRB | Marinette, Oconto | 52 min |
| Jun 15, 6:34 PM CDT | Tornado Warning | GRB | Marinette | 26 min |
| Jun 15, 6:39 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 36 min |
| Jun 15, 6:40 PM CDT | Tornado Warning | GRB | Marinette | 20 min |
| Jun 15, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Winnebago | 28 min |
| Jun 15, 6:51 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto | 69 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.